# SDR AALA20100515LAX01

- Difficulty date: May 15, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,248 hours, 21,561 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED "TRAILING EDGE FLAPS DISAGREE" EICAS MESSAGE.  FOLLOWED QRH PROCEDURES LANDED FLAPS 20.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INBOARD TRAILING EDGE FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
